# SDR DJFA20150722001

- Difficulty date: July 22, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N730FL
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 13,467 hours, 8,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2007081422A
- Condition: Faulty
- Location: Cockpit
- Part time: 1,992 hours, 1,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE, THE CREW SENSED A HOT BURNING SMELL FROM THE COCKPIT PACK IN THE COCKPIT.  THEY DID NOT DIVERT OR DECLARE AN EMER & LANDED AT THE DESTINATION WITHOUT FURTHER INCIDENT.  INSPECTED THE ACM & DECIDED TO R & R THE COCKPIT ACM IAW AMM 21-51-00 & 750-21-02.  OPERATIONS CHECKED GOOD.
